# SDR SWIA201642396

- Difficulty date: June 29, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 34,180 hours, 25,002 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STRINGER 26L, BS 280 - 333 CORRODED.  REMOVED AND REPLACED THE STRINGER IAW SRM.
